# SDR UIEA2011031400208

- Difficulty date: March 14, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 46,123 hours, 7,986 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Lws 1185.4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE CHORD OF LT WING FIXED T/E LOWER SUPPORT STRUCTURE AT WS 1185.40.  (REPAIR IAW NR T2011A57B-615, REV 00 AND REV 01)
